Header menu link for other important links
A class of 2D skew-cyclic codes over Fq+ uFq
, M. Bhaintwal
Published in Springer Verlag
Volume: 30
Issue: 6
Pages: 471 - 490
In this paper we present a class of 2D skew-cyclic codes over R= Fq+ uFq, u2= 1 , using the bivariate skew polynomial ring R[x, y, θ, σ] , where Fq is a finite field, and θ and σ are two commuting automorphisms of R. After defining a partial order on R[x, y, θ, σ] , we obtain division algorithm for R[x, y, θ, σ] under two different conditions. The structure of 2D skew-cyclic codes over R is obtained in terms of their generating sets. For this, we have classified these codes into different classes, based on certain conditions they satisfy, and accordingly obtained their generating sets in each case separately. A decomposition of a 2D skew-cyclic code C over R into 2D skew-cyclic codes over Fq is studied and some examples are given to illustrate the results. © 2019, Springer-Verlag GmbH Germany, part of Springer Nature.
About the journal
JournalData powered by TypesetApplicable Algebra in Engineering, Communications and Computing
PublisherData powered by TypesetSpringer Verlag